# SDR C2XA99IA550

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230003
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND LOWER FUSELAGE SKIN WORN INTO BY SCREWS FROM PANELS 191 AND 192.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
